# SDR AALA2018103109023

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,289 hours, 27,570 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15040
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 9,980 hours, 4,313 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSER VANE 60-80 KTS REJECT TAKE OFF.  THE AIRCRAFT WAS GROUNDED.  REPLACED ENGINE 2 VSV ACTUATOR PER JOB CARD 26T40075005. POWER ASSURANCE TEST PER JOB CARD 26L00071014. AIRCRAFT OK FOR SERVICE.
